# SDR IXXA20240906001

- Difficulty date: September 6, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 112,706 hours, 20,716 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Delaminated
- Location: Thrust Reverser
- Component: Thrust Reverser, 767300
- Component part number: 491B1613000119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE OUTBOARD T/R SLEEVE AFT UPPER EDGE COMPOSITE DELAMINATED.
